# SDR ASAA0380577

- Difficulty date: September 2, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2056
- Condition: Inoperative
- Location: Emergency Light
- Part time: 37,910 hours, 20,907 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, RT AND LT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
